Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Reappearing blisters filled with pus due to spider bite. Took antibiotics. Possible cause?

I had what appeared to be a spider bite on the bottom of my foot . After a while, it turned into a series of puss filled blisters that spread in a circular pattern. I went to a general practitioner and he gave me antibiotics and steroids. This seemed to clear it up. It has been two weeks since I finished the treatment but the blisters are forming again. What could be causing this?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
the remnant might have left as the full treatment need 3-4 wk and no antibiotics for long
use anti allergic tab bd
and steroid application locally for 2 wk if recurence again go to consult allergeologist for treatment
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor